Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Grozdanov, Sašo

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 2

Number of views:
This page:58
Abstract pages:344
Full texts:132
References:77

http://www.mathnet.ru/eng/person99890
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. S. Grozdanov, A. O. Starinetz, “Zero-viscosity limit in a holographic Gauss–Bonnet liquid”, TMF, 182:1 (2015),  76–90  mathnet  mathscinet  elib; Theoret. and Math. Phys., 182:1 (2015), 61–73  isi  scopus

Presentations in Math-Net.Ru
1. Aspects of hydrodynamic convergence and transport bounds
S. Grozdanov
Online Workshop "Frontiers of Holographic Duality-3"
December 9, 2021 18:00   
2. The complex structure of hydrodynamics: convergence, quantum chaos and bounds
S. Grozdanov
Online Workshop "Frontiers of Holographic Duality-2"
October 29, 2020 16:00   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022